# SDR A6WA200540007

- Difficulty date: January 2, 2005
- Submitted: January 13, 2005
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT/GOUGE IN LEFT SIDE AFT FUSELAGE SKIN AT FS 612, BETWEEN STRINGERS 24L AND 25L.  MEASURES 2 INCH BY 1.8 INCH BY .040 INCH DEEP.  PERFORMED A MAJOR REPAIR B4 CUTTING AWAY DAMAGED SKIN AND INSTALLING PN EXTERNAL DOUBLER IAW CRJ SRM 53-00-31 REPAIR NR 1.  (M)
